# SDR USAA2013051000003

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 26,813 hours, 9,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE EXIT LIGHTING BY SEAT 9D MISSING ROUND RED LIGHT LENS COVER.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 9D IN ACCORDANCE WITH AIRBUS MAINTNENACE MANUAL 33-51-19-00-003-A.
